After going through your history, it appears to me, that you are having withdrawal symptoms (after quitting smoking). Also you might be having anxiety disorder. You can consult a neurologist.
I figured as much, I just wasn't sure as it never seems to be listed as a common symptom of quitting smoking. I will wait it out for awhile. It's only been five days, and it seems to be subsiding somewhat. Thank you.
Your the first person after looking all over online or that I've met that has experiened the same symptoms has me. I quit 2 days ago, and it only happens when I'm going to sleep and it scares the **** out of me. I know it's been 2 years for you, but I hope you succeeded. Third times a chram for me.
Yes, me too its been 3 days since i quit and there is considerable muscle twitching in my left triceps area and it is disturbing me.
My arm use to twitch or convulse on one quit. Now i find my neck wants to turn my whole head sideways. i just had a big cup of coffee though. ive quit for 4 months. Butteflies will be in my stomach too. Im going to sip on some water. I take ibuprofene if head hurts.
I stopped smoking cannabis about 9 days ago. The muscles in my legs arms and sometimes my entire body twitch randomly but mostly when I sit down to relax. I have bad anxiety which I am guessing contributes to it but I'm not a doctor. My anxiety meds help with the twitching.
It's been about a few months actually from when I smoked, which was in October. I stopped and when I got high, I ripped from a bong like 3-4 times (milking it). I got so high I was hallucinating my v life "glitching" and I felt like I knew the reason for everything. Few days felt alright. And then I've been a anxious for no reasons at times and it was scary.i felt detached from my body, and it freaked me out I've been haveing really vivid dreams. I get this creepy deja vu sometimes hard to deal with. Now chug l violent. And I can't sleep. I'm confused, I felt like I had a nightmare so bad I thought it was real, and it felt like I woke up only 30 minutes later after all the trouble. My vision is flickery, my heart is beating super fast and my muscles are super tight. I need advice :(